A canonical differential complex for Jacobi manifolds

  1. Chinea, D. 1
  2. Marrero, J.C. 1
  3. De León, M. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

Journal:
Michigan Mathematical Journal

ISSN: 0026-2285

Year of publication: 1998

Volume: 45

Issue: 3

Pages: 547-579

Type: Article

Export: RIS
DOI: 10.1307/mmj/1030132300 SCOPUS: 2-s2.0-0032418024 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus